# SDR 95ZZZX4226

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706SD
- Make and model: Bell 206L-4
- Aircraft serial: 52056
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040156001
- Condition: Leaking
- Location: M/R Xmsn
- Part time: 550 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED MAGNETIC INPUT SEAL ON MAIN ROTOR TRANSMISSION WITH NEW SEAL DUE TO EXCESSIVE OIL LEAKAGE FROM SEAL.  REMOVED AND REPLACED MAGNETIC SEAL.
